Open Access
February, 2001 The Mass of Asymptotically Hyperbolic Manifolds
Xiaodong Wang
J. Differential Geom. 57(2): 273-299 (February, 2001). DOI: 10.4310/jdg/1090348112


Motivated by certain problems in general relativity and Riemannian geometry, we study manifolds which are asymptotic to the hyperbolic space in a certain sense. It is shown that an invariant, the so called total mass, can be defined unambiguously. A positive mass theorem is established by using the spinor method.


Download Citation

Xiaodong Wang. "The Mass of Asymptotically Hyperbolic Manifolds." J. Differential Geom. 57 (2) 273 - 299, February, 2001.


Published: February, 2001
First available in Project Euclid: 20 July 2004

zbMATH: 1037.53017
MathSciNet: MR1879228
Digital Object Identifier: 10.4310/jdg/1090348112

Rights: Copyright © 2001 Lehigh University

Vol.57 • No. 2 • February, 2001
Back to Top